# SDR CALA2019071801209

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 85,459 hours, 20,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUEL ODER BETWEEN ROWS 24 AND 28 THAT DOES NOT DISSIPATE WITH RT RECIRC FAN OFF. PER CREW DEBRIEF: DURING PUSHBACK A SLIGHT SMELL OF FUEL WAS ANOTHER A/C. DURING FLIGHT AFT FLIGHT ATTENDENT REPORTED SMELL BETWEEN ROW 24-28. FLIGHT CREW TOLD THEM TO REPORT BACK IN 15 MINS IF SMELL WAS STILL THERE AFTER 15 MINS SMELL WAS STILL SMELT IN FLIGHTDECK BUT CREW SUSPECTED IT WAS DUE TO EXHUAST OF REPORTED. CAPT WENT BACK AND VERIFIED SMELL. SMELL IN CRUISE WAS ONLY REPORTED IN THOSE SECTIONS OF SEATS. NO FURTHUR FUEL SMELL REPORTED IN F/D DURING FLIGHT. PERFORMED INSPECTION FOR FUEL FUMES IN CABIN. FOUND NO EVIDENCE OF EXTERNAL FUEL LEAKS, FUEL SMELL NOT COMING FROM GASPER VENTS. WHILE RUNNING APU WITH PACKS ON SMELL DISSAPATED SLIGHTLY, AFTER APU SHUTDOWN SMELL CAME BACK AGAIN. FOUND SMELL STRONGEST AT ROWS 22 &23 ON RT SIDE, REMOVED
